Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 8, NWS Caribou, ME

February 10, 2008Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Feb 10, 2008, 4:10 PM EST for Hancock County, Penobscot County, Washington County, Maine. It took effect at Feb 11, 2008, 4:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 4:10 PM EST (21:10 UTC)
In effect from
Feb 11, 2008, 4:00 AM EST
Expired
Feb 11, 2008, 11:32 AM EST
In force
8 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 102110
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
410 PM EST SUN FEB 10 2008

...STRONG NORTHWEST WINDS TO AFFECT THE REGION LATER TONIGHT
   THROUGH MONDAY...

.LOW PRESSURE REDEVELOPING OVER DOWNEAST MAINE EARLY THIS EVENING
WILL INTENSIFY AS IT LIFTS SLOWLY NORTHEAST THROUGH THE MARITIMES
LATER TONIGHT THROUGH MONDAY.

MEZ015>017-029-030-110515-
/O.NEW.KCAR.WI.Y.0008.080211T0500Z-080211T2200Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
410 PM EST SUN FEB 10 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
MONDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH
ACROSS THE ADVISORY AREA LATER TONIGHT THROUGH MONDAY.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. 

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FITZSIMMONS
3 follow-up statements
000 
WWUS71 KCAR 110310
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EST SUN FEB 10 2008

...STRONG NORTHWEST WINDS TO AFFECT THE REGION MONDAY...

.LOW PRESSURE REDEVELOPING OVER DOWNEAST MAINE WILL INTENSIFY AS
IT LIFTS SLOWLY NORTHEAST THROUGH THE MARITIMES LATE TONIGHT
THROUGH MONDAY.

MEZ015>017-029-030-111200-
/O.EXT.KCAR.WI.Y.0008.080211T1200Z-080211T2200Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
1009 PM EST SUN FEB 10 2008

...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 5 PM EST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM TO 5 PM EST MONDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO
45 MPH ACROSS THE ADVISORY AREA ON MONDAY.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

VJN
000 
WWUS71 KCAR 110847
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
347 AM EST MON FEB 11 2008

...STRONG NORTHWEST WINDS TO AFFECT THE REGION TODAY...

.LOW PRESSURE WILL INTENSIFY AS IT LIFTS SLOWLY NORTHEAST THROUGH
THE MARITIMES TODAY AND TONIGHT. BRISK NORTHWEST WINDS IN THE WAKE
OF THIS STORM SYSTEM WILL AFFECT THE AREA THROUGH TODAY.

MEZ015>017-029-030-111700-
/O.EXT.KCAR.WI.Y.0008.080211T0900Z-080211T2200Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
347 AM EST MON FEB 11 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

EXPECT NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ACROSS
THE ADVISORY AREA TODAY.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 111632
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1132 AM EST MON FEB 11 2008

MEZ015>017-029-030-111745-
/O.CAN.KCAR.WI.Y.0008.000000T0000Z-080211T2200Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
1132 AM EST MON FEB 11 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

SUSTAINED WINDS OF 20 TO 25 MPH WILL CONTINUE THROUGH THE
AFTERNOON. SOME GUSTS OF 40 MPH CAN BE EXPECTED MAINLY OVER THE
OUTER ISLAND OF THE COAST. 


$$

HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 10, 10:29 AM EST, 5 hours 41 minutes earlier.

Area forecast discussion, Feb 10, 10:29 AM EST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1029 AM EST SUN FEB 10 2008

.SYNOPSIS...
LOW PRESSURE WEAKENING OVER WESTERN QUEBEC WILL REDEVELOP OVER
SOUTHEAST MAINE THIS AFTERNOON. THIS LOW WILL INTENSIFY AND LIFT
SLOWLY NORTHEAST INTO THE MARITIMES ON MONDAY. HIGH PRESSURE WILL
BUILD OVER THE REGION ON TUESDAY. AN AREA OF LOW PRESSURE WILL
DEVELOP ALONG THE EAST COAST TUESDAY NIGHT AND TRACK TOWARD NOVA
SCOTIA ON WEDNESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
LATEST RADAR COMPOSITE INDICATING PRECIPITATION ASSOCIATED WITH
WARM ADVECTION LIFTING THROUGH THE EASTERN HALF OF THE CWA ATTM.
BASED ON LATEST TRENDS AND MODEL GUIDANCE THIS AREA WILL SHIFT
INTO NEW BRUNSWICK BY EARLY THIS AFTERNOON. AFTER A BREAK IN THE
PRECIPITATION WHERE IT LIGHTENS UP CONSIDERABLY...THE SECOND AREA
OF PRECIPITATION ASSOCAITED WITH THE ARCTIC FRONT AND DEVELOPING
SURFACE LOW OVER DOWNERAST MAINE WILL MOVE ENHANCE PRECIPITATION
ACROSS THE CWA LATER THIS AFTERNOON INTO TONIGHT.

THIS LOW WILL INTENSIFY AND MOVE EAST TOWARD THE MARITIMES TONIGHT.
BOTH THE NAM AND THE GFS ARE INDICATING THE POSSIBILITY OF A BAND
OF HEAVIER SNOW ESTABLISHING ITSELF SOMEWHERE ACROSS THE FORECAST
AREA TONIGHT AS A TROUGH HANGING BACK ACROSS THE INTENSIFYING
SURFACE LOW ACTS AS THE FOCUSING MECHANISM. HAVE KEPT SNOW
ADVISORIES IN PLACE HOWEVER SINCE AGAIN THIS WILL BE A LONG
DURATION EVENT WITH A EVEN BREAK EXPECTED IN THE SNOW FOR A TIME
TODAY. GENERALLY EXPECTING STORM TOTAL SNOW AMOUNTS TO RANGE FROM
5 TO 10 INCHES ACROSS THE NORTH WITH 4 TO 7 INCHES ACROSS DOWNEAST
AREAS. HAVE ALSO EXTENDED THE SNOW ADVISORY DOWNEAST UNTIL
MIDNIGHT TONIGHT AS IT NOW APPEARS AS IF THE SNOW WILL LINGER A
BIT LONGER THAN EARLIER ANTICIPATED.
&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
UPPER AND SFC LOW XPCTD TO BE STACKED VERTICALLY BY THE START OF
THE SHORT TERM PERIOD JUST ENE OF NB W/ DEEP CYCLONIC FLOW
PERSISTING ACROSS OUR REGION... THIS SHOULD LEAD TO ABUNDANT WRAP-
AROUND LOW-LEVEL MOISTURE...DEEP CAA AND AN IMPRESSIVE SFC PRES
GRADIENT ACROSS THE FA. AS A RESULT...THINK WE CAN XPCT LGT
SNOW/SNOW SHOWERS TO BE RATHER WDSPRD ACROSS THE N TO START THINGS
OFF MON AM W/ DOWNSLOPE AFFECTS DCRSG PRECIP CHCS FURTHER S ACROSS
OUR DOWNEAST AREAS. BEST LIFT WILL HAVE MOVED WELL NE OF THE FA BY
THIS TIME SO AM NOT XPCTG SIGNIFICANT ACCUMS AFTER 12Z MON BUT
SOME AREAS COULD STILL SEE ANOTHER INCH OR TWO DURING THE DAY... WNDS
WILL BE THE MAIN ISSUE ACROSS THE AREA TOMORROW W/ NWRLY WNDS OF 20-30
MPH W/ GUSTS TO 40 MPH XPCTD. THIS SHOULD LEAD TO A RATHER NASTY
DAY W/ THE STRONG WINDS LIKELY TO CAUSE SOME BLOWING AND DRIFTING
SNOW. LATER SHIFTS MAY NEED TO CONSIDER A BLOWING SNOW ADV FOR
PORTIONS OF THE FA ON MON...

THINGS SHOULD QUIET DOWN TOMORROW NIGHT W/ THO WNDS WILL REMAIN ON
THE BRISK SIDE W/ A HEALTHY SFC PRES GRADIENT PERSISTING THEN HIGH
PRES XPCTD TO BEGIN RDGNG INTO THE AREA ON TUE W/ LGT WNDS...PARTLY
SUNNY SKIES AND CHILLY TEMPS...
&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS SEEM TO BE SUGGESTING THAT THE NRN AND SRN SHORT WAVES WILL
NOT PHASE. THIS SHOULD LEAD TO A WEAK NRN BRANCH SYSTEM WHICH
WILL LIKELY BRING SOME SNOW TO OUR FA TUE NGT INTO WED W/ BEST QPF
XPCTD OVR CENTRAL AND SRN AREAS. A STRONGER SYSTEM SHOULD REMAIN WELL
S OF THE REGION DURING THIS TIME. WHILE THIS WOULD BRING ANOTHER
ROUND OF SNOW TO THE FA...DOES NOT APPEAR THAT THIS WILL BE A
MAJOR STORM ATTM. GENERALLY FOLLOWED GMOS THRU THE LONG TERM...
&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD MVFR/IFR CONDITIONS ARE EXPECTED TODAY THROUGH TONIGHT
IN PERIODS OF SNOW/LOW CIGS/REDUCED VSBYS.

IFR/MVFR IN LGT SNOW/BLSN XPCTD FOR OUR NRN TAF SITES ON MON W/
MVFR/VFR AT OUR SRN SITES. PREDOM VFR CONDS XPCTD MON NGT AND TUE
W/ DETERIORATING CONDS TUE NGT TO IFR MOST TAF SITES. WORST CONDS
SHOULD BE XPCTD OVER THE SRN TAF SITES DURING THIS TIME. VFR CONDS
XPCTD TO RETURN LATE WED AND PERSIST THRU THU AS HGH PRES BUILDS
INTO THE AREA.
&&

.MARINE...
NEAR TERM: EXPECT WINDS TO INCREASE THIS AFTERNOON AND ESPECIALLY
TONIGHT AS SURFACE LOW INTENSIFIES AND MOVES NORTHEAST THROUGH THE
MARITIMES. EXPECT THE POSSIBILITY OF STORM FORCE GUSTS TO AROUND
50 KT LATER TONIGHT.

SHORT TERM: WILL HANG ONTO MINIMAL STORM MON AM W/ GLW CONDS THEN XPCTD
FOR THE REMAINDER OF MON INTO MON EVE...
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...SNOW ADVISORY UNTIL 7 AM EST MONDAY FOR MEZ001>006-010-011-031-
     032.
     SNOW ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MEZ015>017-029-
     030.
MARINE...STORM WARNING FROM 10 PM THIS EVENING TO 10 AM EST MONDAY FOR
     ANZ050>052.
&&

NEAR TERM...FITZSIMMONS/DUDA
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...DUDA
MARINE...DUDA/KHW
Hazardous weather outlook, Feb 10, 4:01 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EST SUN FEB 10 2008

MEZ001>006-010-011-031-032-112115-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
401 PM EST SUN FEB 10 2008

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST MONDAY...
...BLOWING SNOW ADVISORY IN EFFECT FROM 11 AM TO 5 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   BLOWING SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW... SLEET... OR ICE ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

MEZ015>017-029-030-112115-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
401 PM EST SUN FEB 10 2008

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT SNOW... SLEET... OR ICE ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

ANZ050>052-112115-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
401 PM EST SUN FEB 10 2008

...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FITZSIMMONS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:00 PM ESTBlowing Snow AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington23 hr
Feb 10, 4:00 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset, Washington18 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.